# SDR SWIA95693

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT LAX, NOSE GEAR WOULD NOT COME UP.  CYCLED GEAR SEVERAL TIMES AND GEAR WOULD NOT CYCLE UP OR DOWN.  ELECTRICALLY OVERRIDED GEAR SUCCESSFULLY AND RETURNED TO LAX WITHOUT INCIDENT.  REPLACED A-SYSTEM DOWN INDICATION PROXIMITY SENSOR.  CYCLED GEAR SEVERAL TIMES, OPS CHECK GOOD.
